Jun 8, 2013
Hi i had an exposure in feb/mar 2012. In april 2012 i had a sore thorat and small rash. Towards end april i began having stomach promblems which i still have today. My symptoms inlcude bloating,gas, diziness, loss of appetite and i now have painful erections. Doctors say that i have inflamed bowels and gastrits. I also suffer with ecezma. I read that many of the body's immune response is in the gut so i am worried about my tests(see below)
I tested negative for hiv and other std's in june 2012, december 2012 and april 2013. My questions are 1. are my tests conclusive? 2. As i am suffering with these autoimmune disorder's can they affect my results 3. Do i need to take a RNA test at this time? 4. I have been on numerous meds the pat year can they affect my results ?
Please give me some advice i am worried and want rule out hiv. Thank You
Response from Dr. Wohl
Your testing is conclusive: you do not have HIV. Whether you have an autoimmune disease can be determined by a medical evaluation. You should see your doctor. No need for HIV RNA testing. There are no routine medications that one could be taking that would alter results of HIV testing.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flu Symptoms After Receiving Oral Sex Worried I Have HIV
- Itchy Rash After Rubbing Penis Sign Of HIV AIDS
- Swollen Lymph Glands After Oral Sex On A Woman What Are The Chances Of HIV
- Tingling Lips After Touching Penis Worried I Have HIV
- Are Watery Eyes A Symptoms Of HIV?
- Can You Get Hiv From Pimple?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.